Three Points of Great Height on Elliptic Curves

Andrew Bremner
Duncan A. Buell, University of South Carolina - Columbia

Bremner, A. and Buell, D.A. (1993). Three points of great height on elliptic curves. Mathematics of Computation, 61(203), 111-116.

First published in Mathematics of Computation in 1993, published by the American Mathematical Society.

Copyright © 1993 American Mathematical Society.


We give three elliptic curves whose generators have great height, demonstrating along the way a moderately efficient method for finding such points.